# SDR A6WA200940515

- Difficulty date: August 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 26,004 hours, 22,605 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Failed
- Location: Apu Oil Sys
- Component: Apu
- Component part number: 38004883
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER LANDING, APU AUTOSHUTDOWN, "APU FAULT" AND "APU OIL PSI" CAS MESSAGES, THEN CABIN FILLED WITH SMOKE.  REMOVED AND REPLACED APU (FOUND APU OIL LINE BLOWN OUT OF HOUSING).  (K)
